# SDR HNAA2013021900082

- Difficulty date: February 19, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N938HA
- Make and model: Dhav DHC8102
- Aircraft serial: 152
- Aircraft time: 61,212 hours, 67,955 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SECOND EMERGENCY FLOOR LIGHT IS INOPERATIVE.  R & R EMERGENCY FLOOR LIGHT.  OPS CHECKED GOOD.  RESECURED LENS.
